# SDR SWIA202264693

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PLATE ATTACHED TO BOTTOM OF THE RH FLOOR SILL BETWEEN FS364 AND FS379 (MARKED).   (C CHECK RO 02/25/2022)   REMOVED AND INSTALLED NEW DOUBLER SILL STA370 P/N-SH670-32182-3. REF. CRJ-700 SRM 51-42-06-001-001-A01, DWG SH670-32170 REV V COMPLIED WITH 51-900-1002-SKY
